# SDR DL76S060716

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 60,643 hours, 29,176 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 112T1031
- Condition: Corroded
- Location: Mlg Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG ATTACH FITTING DRAG BRACE BORE IS CORRODED.  THE BORE WAS OVERSIZED TO REMOVE THE CORROSION.
